MathSciNet Relay Station
MathSciNet bibliographic data
MR2078894 (2005f:11267) 11S23 (11R33 11S25)
Breuning, Manuel Equivariant local epsilon constants and étale cohomology. J. London Math. Soc. (2) 70 (2004), no. 2, 289–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement